# SDR QXEA200701155

- Difficulty date: July 16, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 1,270 hours, 1,183 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 956A15B662362
- Condition: Inoperative
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2288 RETURNED TO GATE, NR 2 TANK AUXILIARY PUMP SWITCH LIGHT INOPERABLE.  REMOVED AND REPLACED NR 2 AUXILIARY PUMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
